# SDR FDEA202101130082

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 70,376 hours, 27,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A/C ARRIVAL LEFT (L1) ENTRY DOOR WAS DIFFICULT TO OPEN AND DISARM.  RELEASED FOR SERVICE, PER MEL: 52-11-01-A CATEGORY: B EXPIRATION: 16JAN21 "MEL 52-11-01-A: L1 DOOR/SLIDE) INOPERABLE.  DEFERRED L1 ENTRY DOOR/SLIDE, REF MEL 52-11-01-A.  ADJUSTED L1 PASSENGER DOOR GIRT BAR MECHANISM PER MM 52-11-25-5, SYSTEM OK, MEL CLOSED & STICKER REMOVED, A/C OK FOR SERVICE.
